# SDR AALA202301044596

- Difficulty date: December 18, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 36,003 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750552
- Condition: Corroded
- Location: Bs 727a-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL LOCATED FROM BS 727A TO BS 767 AND FROM RBL 18 TO RBL 22. REPLACED TRANSITION PANEL PER AARD 51-00-05-1, DWG 146A7502, AND SRM 51-40-02.
